# SDR DXTA2025081804623

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N175QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70088
- Aircraft time: 3,024 hours, 1,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND EXTENDING MAIN ENTRY DOOR, DOOR OPENS MORMALLY. WHEN ATTEMPTING TO CLOSE WITH THE EXTERIOR SWITCH, THE DOOR DOES NOT ENERGIZE OR MOVE AT ALL. DOOR IS DOWN IN EXTENDED POSITION. VERIFIED AIRCRAFT BATTERIES WERE CONNECTED. COMPLIED WITH THE OPERATIONAL TEST OF THE PASSENGER DOOR IAW AMP BD700-A-J52-11-01-00AAA-320A-A. SYSTEM CHECKS GOOD AT THIS TIME.
